# SDR QXEA200600270

- Difficulty date: December 16, 2005
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 10,870 hours, 8,019 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Lt Elevator Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LEFT ELEVATOR TOP LEADING EDGE IS WORN THROUGH PAINT.  REPAIRED IAW CRJ 700 SRM 51-12-00-001-001-A01 AND SRM 51-41-02-001-001-A01.
